# SDR CHQA201000006

- Difficulty date: January 12, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 21,325 hours, 17,272 cycles
- Engine: Allsn AE3007A
- Engine time: 19,248 hours, 16,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE NR 3 FLOOR PROXIMITY LIGHT STRIP WAS FOUND TO BE INOP.   MAINTENANCE REPLACED THE NR 3 FLOOR PROXIMITY LIGHT STRIP AND THE EMERGENCY LIGHTS OPERATED NORMALLY.
